# SDR UIEA2019053004353

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,998 hours, 10,442 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: RTA4B16268
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L WXR SYS FAIL MESSAGE. ( TRANSFERRED TO MDDR 112432 PER MEL 34-43-01 CAT 'D'.   LP 1050877 - REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER PER AMM 34-43-01. OPS CKS GOOD. THIS CLOSES MDDR 112432. )
